MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the resistance was encountered while advancing the subject stent through the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject device was returned for analysis and the device investigation revealed that polytetrafluoroethylene (ptfe) inner lining of the subject catheter was peeling.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter was returned with a stent deployed within the lumen at the proximal end.The subject microcatheter shaft was able to be flushed.The stent was unable to be removed from the subject microcatheter.Resistance was noted when advancing a 0.0158" patency mandrel distal to where the stent was located, the subject microcatheter was cut at the resistance area and what appeared to be polytetrafluoroethylene (ptfe) was removed.For functional inspection, a 0.023" pin gauge was verified to meet the subject microcatheter shaft when inserted into the subject microcatheter hub.A 0.0158" patency mandrel was able to be advanced through the subject microcatheter, resistance was noted.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that the overall delivery process of the stent did not feel smooth.When the stent entered the subject microcatheter, it could not be advanced further.Upon inspection, it was found that the stent had deployed inside the microcatheter.During analysis, the subject microcatheter was returned with a stent deployed within the lumen at the proximal end.The microcatheter shaft was able to be flushed.The stent was unable to be removed from the microcatheter.Resistance was noted when advancing a 0.0158" patency mandrel distal to where the stent was located, the microcatheter was cut at the resistance area and what appeared to be ptfe was removed.Based on a review of all available information and the analysis of the returned device it is probable that the microcatheter shaft was damaged during manipulation of the device during the procedure when resistance was encountered transferring the stent.It is probable that there may have been movement of the stent introducer sheath during the transfer attempt, causing the difficulty to transfer the stent.An assignable cause of procedural factors will be assigned to the reported/analysed 'catheter shaft friction' as well as the analysed 'nv - catheter ptfe inner lining peeling' as these issues are associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24646228
Report Number3008881809-2026-00153
Device Sequence Number9786296
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270607(10)25651923
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25651923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER).
Patient SexUnknown
Patient RaceAsian